MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-00
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the laser had low power.Boston scientific has been unable to obtain additional information regarding the patient outcome to date, despite good faith efforts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the facility of the customer by a field service engineer (fse).The fse tested the near and far alignment, and the power from each cavity and found all are within the acceptable limit.The laser console passed full functional and electrical safety testing.The laser was observed during a case and the surgeon was satisfied with the console.Based on the information available, the reported clinical observation is not confirmed.A conclusion code of no problem detected was assigned to this investigation.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
yokneam industrial park
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23425674
Report Number2124215-2025-78097
Device Sequence Number21281630
Product Code GEX
UDI-Device Identifier07290109146171
UDI-Public(01)07290109146171(11)170629(10)1993
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-00
Device Catalogue Number0638-803-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/15/2025
Date Device Manufactured06/29/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown